On the Hölder-continuity of solutions of a nonlinear parabolic variational inequality
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 2, p. 345-357
@article{ASNSP_1973_3_27_2_345_0,
     author = {Bui An Ton},
     title = {On the H\"older-continuity of solutions of a nonlinear parabolic variational inequality},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {2},
     year = {1973},
     pages = {345-357},
     zbl = {0286.35049},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_2_345_0}
}
Bui An Ton. On the Hölder-continuity of solutions of a nonlinear parabolic variational inequality. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 2, pp. 345-357. http://www.numdam.org/item/ASNSP_1973_3_27_2_345_0/

[1] J.P. Aubin: Un théoreme de compacité. C. R. Acad. Sc. Paris 256 (1963), 5042-5044. | MR 152860 | Zbl 0195.13002

[2] H. Brezis: Equations et inéquations non linéaires dans les espaces vectoriels en dualité. Ann. Inst. Fourier. 18 (1968), 115-175. | Numdam | MR 270222 | Zbl 0169.18602

[3] H. Brezis and G. Stampacchia: Sur régularité de la solution d'inequations elliptiques. Bull. Soc. Math. France 96 (1968), 153-180. | Numdam | MR 239302 | Zbl 0165.45601

[4] F.E. Browder: Nonlinear operators and convex sets in Banaoh spaces. Bull. Amer. Math. Soo. 71 (1965), 780-785. | MR 180882 | Zbl 0138.39902

[5] O.A. Ladyzenskaya. V.A. Solonnikov and N.N. Uraltserva: Linear and quasilinear equations of parabolic type. Vol. 23 Tranlations of Mathematical Monographs. Amer Math. Soc. 1968. | Zbl 0174.15403

[6] J.L. Lions: Quelques méthodes de problems aux limites non linéaires. Dunod. Paris 1969. | Zbl 0189.40603

[7] J.L. Lions and G. Stampacchia: Vaiational inequalities. Comm. Pure Appl. Math. 20 (1967), 493-519. | MR 216344 | Zbl 0152.34601

[8] B.A. Ton: On nonlinear parabolic variational inequalities. Indiana Univ. Math. J. 22 (1972), 327-337. | MR 310707 | Zbl 0259.35046